EconPapers    
Economics at your fingertips  
 

A Treatment of Absolute Indices of Polarization

Sanya R. Chakravarty, A. Majumdar and Sonali Roy ()
Authors registered in the RePEc Author Service: Amita Majumder

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: Not available.

Date: 2007-05-07
References: Add references at CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Published in Japanese Economic Review, June 2007, vol. 58 no. 2

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A TREATMENT OF ABSOLUTE INDICES OF POLARIZATION* (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:12811

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2021-03-01
Handle: RePEc:isu:genres:12811